MAUDE Adverse Event Report: ABBOTT VASCULAR ACS MULTI-LINK RX ULTRA CORONARY STENT SYSTEM; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR ACS MULTI-LINK RX ULTRA CORONARY STENT SYSTEM; CORONARY STENT DELIVERY SYSTEM
Model Number 1003382-13
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was performed to treat a lesion with no calcification and no tortuosity in left main coronary artery.The 5.0 x 13 mm rx ultra 9-cell stent delivery system (sds) was advanced to the target lesion with no issues; however, during an attempt to deploy the stent, the stent did not deploy.The sds was removed without issue.A new sds was used in the procedure successfully.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
A visual and functional inspection was performed on the returned device.The reported activation failure including expansion failures/inflation issue was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation was unable to determine a conclusive cause for the reported activation failure including expansion failures/inflation issue.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.Na.

Brand Name
ACS MULTI-LINK RX ULTRA CORONARY STENT SYSTEM
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10707589
Report Number2024168-2020-08743
Device Sequence Number3569781
Product Code MAF
UDI-Device Identifier08717648035302
UDI-Public08717648035302
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P970020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number1003382-13
Device Catalogue Number1003382-13
Device Lot Number9052041
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2020
Initial Date Received by Manufacturer 09/28/2020
Supplement Date Received by Manufacturer12/15/2020
Initial Report FDA Received Date10/20/2020
Supplement Report FDA Received Date01/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age84 YR